# SDR HNAA2009012500019

- Difficulty date: September 9, 2008
- Submitted: January 31, 2009
- Operation: Air carrier
- Aircraft: N984HA
- Make and model: Dhav DHC8102
- Aircraft serial: 377
- Aircraft time: 33,035 hours, 35,805 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 857110898007
- Condition: Corroded
- Location: Wing
- Part time: 33,035 hours, 35,805 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRESS PANEL 623 AT, 522AT, 521AT, 523AT CORROSION FOUND COUNTER SINK HOLES. STRESS PANEL 623AT, 523AT CORROSION REMOVED AND RETREATED 622AT,522 AT OUT OFF LIMITS.  R&R PANEL.  512 AT NEED BUSHING INSTALLATION.
